Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Pord

Accutane, Scars, And Vitamin A.

Recommended Posts

Hey,

I have looked al over the message boards and I still have not found an answer.

I have been off of accutane for about three months now and I am now waiting for my face to heal.

I want to know if it is alright to take a multi-vitamin that contains vitamin A. I have not been able to find anything on this. I know that I am supposed to be 'tane free for at least six months before I can start a scar treatment, but does that mean that I can't take a multi-vitamin that has vitamin A?

If someone has the answer or a link as to where I can find my answer I would really appreciate it (yes, I have tried to search the boards).

Thank you.

Share this post


Link to post
Share on other sites

funny thing, i asked my derm this a few days ago, she said its okay if you take a multivitamin , think she said just don't take high doses but one is good

Share this post


Link to post
Share on other sites

funny thing, i asked my derm this a few days ago, she said its okay if you take a multivitamin , think she said just don't take high doses but one is good

Really? Thanks for the reply. I have heard several different opinions. I just want to get a concrete answer (maybe with some real medical info regarding the subject as well). :)

Share this post


Link to post
Share on other sites

If it helps any:

The type of vitamin A in this multi-vitamin is 40% acetate and 30% beta-caotene.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×